Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Had recent stroke. Seeing small black dots in line of vision. Related?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9077 Questions
I recently had a mild stroke and last week I have started seeing small black dots in my line of vision. Is this related or have I had another stroke
Posted Tue, 11 Sep 2012 in Stroke
Answered by Dr. Praveen Tayal 6 hours later
Thanks for posting your query.
Seeing small black dots in the vision is suggestive of a stroke. If these dots were not present when you had stroke last time, then this is likely to be due another stroke.
You need to get yourself examined by a physician for any other neurological deficits.
This problem needs an immediate medical attention and investigations like CT scan and MRI are entailed. I encourage you to consult a physician or a neurologist who can guide you through the tests. You can also attend to an ER for early diagnosis and treatment.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor